NEW

Athena SWAN Bronze Award

Supporter of LMS Good Practice Award

Evolutionary Optimality in Stochastic Search Problems

Research group:
TitleEvolutionary Optimality in Stochastic Search Problems
Publication TypeJournal Article
Year of Publication2010
AuthorsPreston MD, Pitchford JW, Wood AJ
JournalJournal of the Royal Society Interface
Volume7
Issue50
Pagination1301-1310
Date Published09/2010
URLhttp://dx.doi.org/10.1098/rsif.2010.0090
DOI10.1098/​rsif.2010.0090

Edited 1 Jul 2011 - 13:50 by cac7

Back to the Top